I have been on pristiq 50 mg for over 3 months now while it helped with my anxiety I started getting facial pain one month into starting pristiq. At first my GP diagnose me with sinusitis but got all clear from scans and ENT. I check with my dentist and got all clear as well. The pain is very intense, I stopped taking Pristiq this is my second day but the pain is more intense.
16 Jun 2013
I've been on Pristiq for the past year and a half. I don't see it in any of the side effects for Pristiq. I got what sounds like what you have a couple months ago called Trigeminal Neuralgia which causes severe pain in the mouth and/or face. The pain is extremely intense. My neurologists have suggested Trileptal, Neurontin, Lyrica and Baclofen to treat the pain. I just had an MRI and MRA to see if a treatment could maybe relieve the pain or if something more serious was going on.
The causes are not from any medications. In many cases, a cause can't be found. It can be from just aging, multiple sclerosis, a tumor, a brain lesion or other abnormalities. It's most common in women over age 50.
Many regular doctors are not aware of it, and one posting said that their neurologist admitted not knowing much about it. At least you've learned some medications that can help the pain. This disease is otherwise known as "suicide disease". We both can understand that. LOL. Good luck.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Finally off paxil (while on Pristiq) but not happy with the singular effects of pristiq for anxiety.
2 answers • 25 Apr 2010
i am a 24 yr old female taking pristiq for anxiety. i feel so much better mentally already! however my pupils are very dilated, and my hands wont ...
4 answers • 15 Aug 2010
Has anybody else experienced severe jaw and face pain while on Pristiq or Effexor? I started to experience this pain shortly after I got off of Paxil ...
1 answer • 25 Oct 2010
I've been on Pristiq for about three weeks. I am on 50mg. and so far have experienced dizziness. Will that go away in time? I have yet to see it ...
4 answers • 18 Sep 2011